Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV related Arthritis
Apr 18, 2001

Dear Doc,

Is there a HIV related arthritis partiularly in the upper back of a hiv-infected person..?

What causes the gum to turn thinner, tender, and swollen?? Is it the HIV? or the oral candidiasis (the white creamy paste that would stick on the linings of the gums and teeth)??

Hope for your kind reply the soonest. Thank you.

Response from Dr. Boyle

There is no specific arthritis that afflicts the upper backs of HIV-infected patients, but there are many consditions that can cuase back pain in that region. You should consult your doctor and the two of you should decided what further tests need to be done (perhaps a CT or MRI) to get to the bottom of this. The gum problem you are describing sounds like gingivitis that needs to be treated or it can continue to progress causing significant damage. Again, call your doctor,or a dentist, and get this evaluated soon so that appropriate treatment can be started. BB



Previous
neurotin and fatigue
Next
Im Little Confused...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement